A parametric model of embedding and its statistical analysis
Diskretnaya Matematika, Tome 21 (2009) no. 4, pp. 148-157
Cet article a éte moissonné depuis la source Math-Net.Ru
We analyse the model of embedding of secret information into a Bernoulli sequence transmitted, where each element of the initial sequence is replaced with some probability by a certain Bernoulli symbol. We find the conditions for the parameters of the model which guarantee the secrecy of the fact of embedding. A similar analysis is carried out for the polynomial model.
@article{DM_2009_21_4_a12,
author = {K. I. Ponomarev},
title = {A parametric model of embedding and its statistical analysis},
journal = {Diskretnaya Matematika},
pages = {148--157},
year = {2009},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2009_21_4_a12/}
}
K. I. Ponomarev. A parametric model of embedding and its statistical analysis. Diskretnaya Matematika, Tome 21 (2009) no. 4, pp. 148-157. http://geodesic.mathdoc.fr/item/DM_2009_21_4_a12/